# SDR 99ZZZX4194

- Difficulty date: October 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N86TR
- Make and model: Beech B100
- Aircraft serial: BE22
- System (JASC): 2435 · Starter-Generator
- Part: Generator
- Condition: Failed
- Location: Lt Engine
- Component: Learsiegler
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED LEFT GENERATOR FAILED IN-FLIGHT.  AFTER RE-SETTING LEFT GENERATOR.  BOTH GENERATORS WENT OFF-LINE.  IT WAS ALSO REPORTED THAT RIGHT OR LEFT GENERATOR WORKED ALONE, BUT REGARDLESS OF WHICH ONE WAS ON-LINE, BRINGING THE SECOND GENERATOR ON-LINE CAUSED BOTH FAIL LIGHTS TO ILLUMINATE.  LEFT GENERATOR WS REPLACED WITH SERVICEABLE UNIT AND THIS SOLVED THE PROBLEM.
